I am a victim of a veer of allergies and my allergist told me to conduct a horrendous histamine challenge. I have been prescribed 40 mg of QVAR two puffs two times a day. I would like to know whether someone can describe the positive and negative effects of this drug for me. I think that this is a steroid and I know that I have to wash my mouth after I use it. I experience an irritation in my tongue and have triggered off a severe cough since I started using it. I find that I wake up in the middle of the night feeling extremely constricted in my chest and it became so bad that I finally stopped using this drug. But I have still not gotten over my cough. Is this quite usual and will it slowly wane away after some time? I would be very grateful if someone could clear my doubts for me at the earliest and pull me out of the quandary that I am experiencing. Please do reply if you can help me.